MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. X-STREAM TUBING SETS; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. X-STREAM TUBING SETS; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Catalog Number 5552002
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection demonstrates a hair inside of the sealed product packaging.The foreign material does not extend beyond the seal which remains intact.Based on the investigation performed and sample evaluation, the foreign hair presented during the manufacturing process prior to the packaging being sealed.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in february, 2020.Awareness training was provided to the appropriate associates.
 
Event or Problem Description
As reported, there was a hair partially inside the unopened package of an x-stream tubing set w/ nd trumpet valve.It is alleged that the unopened packaging was contaminated.The device was not used on the patient.

Brand Name
X-STREAM TUBING SETS
Common Device Name
LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10264852
Report Number1213643-2020-06579
Device Sequence Number3004606
Product Code GCJ
UDI-Device Identifier00801741010095
UDI-Public(01)00801741010095
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Catalogue Number5552002
Device Lot NumberJUEN2741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1